# SDR AALA20120530002

- Difficulty date: May 29, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N7530
- Make and model: Doug DC-9-82
- Aircraft serial: 49922
- Aircraft time: 63,050 hours, 32,635 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Broken
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED AFTER TAKEOFF.  EMERGENCY DECLARED, FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BROKEN CLAMP ON RIGHT AIR CYCLE MACHINE DISCHARGE BOOT.  SYSTEM GROUND CHECK NORMAL OPERATION.
